ILP approaches to the blockmodel problem

Proll, L (2007) ILP approaches to the blockmodel problem. European Journal of Operational Research, 177 (2). pp. 840-850. ISSN 0377-2217



  • Proll, L
Copyright, Publisher and Additional Information: Copyright © 2006 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in European Journal of Operational Research. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Integer programming; Non-linear programming; Blockmodel; Symmetry
  • Published: 1 March 2007
  • Accepted: 27 December 2005
  • Published (online): 13 January 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Sep 2019 08:40
Last Modified: 30 Jun 2020 14:48
Status: Published
Publisher: Elsevier
Identification Number:


Filename: blocks.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export